# SDR AALA201607259008

- Difficulty date: July 22, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 59,897 hours, 26,037 cycles
- Engine: Iae V2524A5
- Engine time: 47,925 hours, 20,497 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Terminal
- Condition: Broken
- Location: Thermocouple
- Part time: 3,910 hours, 2,171 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED THAT THE NR 2 ENGINE EGT WAS ABNORMALLY LOW (160 DEGREES C) DURING TAKE OFF ROLL AND ABORTED THE TAKEOFF BELOW 60 KNOTS. IT WAS ALSO NOTED THAT THE EGT INDICATION WAS ERRATIC DURING ENGINE SHUTDOWN AT THE GATE.  AIRCRAFT GROUNDED.  MAINTENANCE FOUND THE EGT THERMOCOUPLE PROBE TERMINAL LUG BROKEN AT THE SEVEN O CLOCK POSITION LOOKNING FORWARD ON THE NR 2 ENGINE AND REPLACED IT IAW AMM 77-21-43. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
